# SDR CHQA20130618241

- Difficulty date: June 18, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 29,404 hours, 24,265 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,563 hours, 25,069 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526855006
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON SHEAR CLIP AT FRAME 27 BETWEEN STRINGER 15R AND 16R. THE SHEAR CLIP WAS REPAIRED IAW SRM 51-40-02.
